MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI-HA 11X30 STERILE; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI-HA 11X30 STERILE; SCREW, FIXATION, BONE
Catalog Number 7209014
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl reconstruction the screw got broken inside the patient's anatomy, all the broken pieces were removed.No patient injuries or delay reported.Back-up device was available to complete the surgery.
 
Event or Problem Description
It was reported that during an acl reconstruction the screw got broken inside the patient's anatomy, all the broken pieces were removed.No patient injuries or significant delay reported.Back-up device was available to complete the surgery.
 
Additional Manufacturer Narrative
One 11x30mm biorci ha screw was returned for evaluation.Visual assessment of the screw could not confirm the reported breakage as the screw is intact.Dimensional assessment of the screw confirmed it met print specifications.

Brand Name
SCR BIORCI-HA 11X30 STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8762788
Report Number1219602-2019-00781
Device Sequence Number16785572
Product Code HWC
UDI-Device Identifier03596010460189
UDI-Public03596010460189
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K002274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2024
Device Catalogue Number7209014
Device Lot Number50779646
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Initial Date Received by Manufacturer 06/16/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date07/04/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1